Construction of orthogonal Latin hypercube designs

Fasheng Sun, Min Qian Liu, Dennis K.J. Lin

Research output: Contribution to journalArticlepeer-review

82 Scopus citations


Latin hypercube designs have found wide application. Such designs guarantee uniform samples for the marginal distribution of each input variable. We propose a method for constructing orthogonal Latin hypercube designs in which all the linear terms are orthogonal not only to each other, but also to the quadratic terms. This construction method is convenient and flexible, and the resulting designs can accommodate many more factors than can existing ones.

Original languageEnglish (US)
Pages (from-to)971-974
Number of pages4
Issue number4
StatePublished - Dec 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Agricultural and Biological Sciences (miscellaneous)
  • General Agricultural and Biological Sciences
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Construction of orthogonal Latin hypercube designs'. Together they form a unique fingerprint.

Cite this